GENERALIZED CANTOR-INTEGERS AND INTERVAL DENSITY OF HOMOGENEOUS CANTOR SETS
Jin Chen and
Xin-Yu Wang ()
Additional contact information
Jin Chen: College of Informatics, Huazhong Agricultural University, Wuhan 430070, P. R. China
Xin-Yu Wang: College of Informatics, Huazhong Agricultural University, Wuhan 430070, P. R. China
FRACTALS (fractals), 2023, vol. 31, issue 09, 1-9
Abstract:
In this paper, we study the generalized Cantor-integers {Cn}n≥1 with the base conversion function f : {0,…,m}→ [0,p] being strictly increasing and satisfying f(0) = 0 and f(m) = p. We show that the sequence {Cn nα }n≥1 with α =logm+1(p+1) is dense in the closed interval with the endpoints being its inferior and superior, respectively. Moreover, every homogeneous Cantor set â„ satisfying open set condition can be induced by some generalized Cantor-integers, we get the exact point which attains the maximal interval density of the form [0,x] with respect to the self-similar probability measure supported on â„. This result partially confirms a conjecture of E. Ayer and R. S. Strichartz [Exact Hausdorff measure and intervals of maximum density for Cantor sets, Trans. Am. Math. Soc. 351(9) (1999) 3725–3741].
Keywords: Generalized Cantor-Integers; Self-Similar Measure; Interval Density (search for similar items in EconPapers)
Date: 2023
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.worldscientific.com/doi/abs/10.1142/S0218348X23500998
Access to full text is restricted to subscribers
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wsi:fracta:v:31:y:2023:i:09:n:s0218348x23500998
Ordering information: This journal article can be ordered from
DOI: 10.1142/S0218348X23500998
Access Statistics for this article
FRACTALS (fractals) is currently edited by Tara Taylor
More articles in FRACTALS (fractals) from World Scientific Publishing Co. Pte. Ltd.
Bibliographic data for series maintained by Tai Tone Lim ().